# SDR CALA2015072894162

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,694 hours, 22,630 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SKIN UPPER SURFACE HAS 8 TRAPPED WATER INDICATIONS.  ALL 8 AREAS HAVE BEEN REPAIRED IAW SRM 55-21-11 PARA 5D.
